Previous |  Up |  Next

Article

References:
[Be] Behncke H.: A remark on C*-algebras. Commun. Мath. Phys. 12 (1969), 142-144. DOI 10.1007/BF01645909 | MR 0243363
[Gl] Glickfeld В. W.: A metric characterization of C(X) and its generalization to C*-algebras. Illinois J. Math. 10, (1966), 547-556. MR 0201988
[G-N] Gelfandl M., Naimark M. A.: On the imbedding of normed rings into the ring of operators on Hubert space. Mat. Sbornik 12 (1943), 197-213. MR 0009426
[Pt] Pták V.: Banach algebras with involution. Manuscripta Math. 6 (1972), 245-290. DOI 10.1007/BF01304613 | MR 0296705
[Vi-1] Vidav I.: Eine metrische Kennzeichnung der selbstadjungierten Operatoren. Math. Zeitschrift 66 (1956), 121-128. DOI 10.1007/BF01186601 | MR 0084733 | Zbl 0071.11503
[Vi-2] Vidav I.: Sur un système d'axiomes caractérisant les algèbres C*. Glasnik Math., Fiz., Astron. 16 (1961), 189-193. MR 0139962 | Zbl 0108.11601
Partner of
EuDML logo